# SDR BAQA087890

- Difficulty date: July 17, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N533ME
- Make and model: Urocop EC135T1
- Aircraft serial: 132
- Aircraft time: 2,148 hours
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: JBS8803
- Part serial: JBS8803265
- Condition: Malfunctioned
- Location: Cabin
- Part time: 170 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WILL NOT OPEN WHEN HEAT IS SELECTED.  PART LASTED ONLY 170.4 HOURS.  REPLACED WITH SERVICEABLE UNIT.
